# SDR CALA2014102792617

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 68,907 hours, 23,490 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER A CHECK, SEAT EEL FROM SEAT 32 TO SEAT 38, INOPERATIVE.  REPLACED BATTERY & BATTERY CHARGER IAW MM 33-51-07-0201.  OPERATIONS CHECKED OK.
